Pacific Journal of Mathematics

Intrinsic extensions of rings.

Carl Faith and Yuzo Utumi

Article information

Source
Pacific J. Math., Volume 14, Number 2 (1964), 505-512.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103034180

Mathematical Reviews number (MathSciNet)
MR0161873

Zentralblatt MATH identifier
0136.02202

Subjects
Primary: 16.80

Citation

Faith, Carl; Utumi, Yuzo. Intrinsic extensions of rings. Pacific J. Math. 14 (1964), no. 2, 505--512. https://projecteuclid.org/euclid.pjm/1103034180


Export citation

References

  • [1] A. W. Goldie, The structure of prime rings under ascending chain conditions, Proc. London Math. Sec, (3) 8 (1958), 589-608.
  • [2] R. E. Johnson, The extended centralizer of a ring over a module, Proc. Amer. Math. Soc, 2 (1951), 891-895.
  • [3] Yuzo Utumi, On quotient rings, Osaka Math. J., 8 (1956), 1-18.
  • [4] Yuzo Utumi, On a theorem on modular lattices, Proc. Japan Acad., 35 (1959), 16-21.
  • [5] Yuzo, Utumi, On continuous regular rings and semisimple self injective rings, Can. J. Math., 12 (1960), 597-605.
  • [6] Yuzo, On rings of which any one-sided quotient rings are two-sided, Proc. Amer. Math. Soc, 14 (1963), 141-147.